Alert archive / Kansas / Flash Flood Warnings in 2013

Flash Flood Warning 12, NWS Topeka, KS

June 18, 2013Douglas County, Franklin County, Osage County, Kansas

NWS Topeka, KS issued this flash flood warning at Jun 18, 2013, 4:56 PM CDT for Douglas County, Franklin County, Osage County, Kansas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 4:56 PM CDT (21:56 UTC)
Expired
Jun 18, 2013, 7:45 PM CDT
In force
3 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, KS, Franklin County, KS, Osage County, KS

The radar

The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:36 PM CDTFLASH FLOOD2 Ssw Ottawa, KSWATER RUNNING OVER THE ROAD NEAR 23RD AND EISENHOWER.
Jun 18, 5:36 PM CDTFLASH FLOODOttawa, KSSEVERAL LOCATIONS IN OTTAWA EXPERIENCING BOTH STREET FLOODING AND FLASH FLOODING.
Jun 18, 5:38 PM CDTFLASH FLOOD1 S Overbrook, KSRUNNING WATER OVER SHAWNEE HEIGHTS ROAD.
Jun 18, 6:00 PM CDTFLASH FLOOD2 Sw Overbrook, KS173RD FLOODED BETWEEN CROCO RD AND SHAWNEE HEIGHTS RD...RATNER RD FLOODED BETWEEN 173RD AND 181ST.
Jun 18, 6:00 PM CDTFLASH FLOODScranton, KSSEVERAL REPORTS OF STREETS FLOODED IN SCRANTON
Jun 18, 6:00 PM CDTHEAVY RAIN 3.5Ottawa, KSTHE MAJORITY OF THIS RAIN FELL IN 1 HOUR AND 15 MINUTES.
Jun 18, 6:45 PM CDTHEAVY RAIN 2.754 Ne Pomona, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 9.9 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1368 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1368 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WGUS53 KTOP 182156
FFWTOP
KSC045-059-139-190045-
/O.NEW.KTOP.FF.W.0012.130618T2156Z-130619T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
456 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
  NORTHERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
  CENTRAL OSAGE COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 446 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING   
FROM A THUNDERSTORM OVER THE WARNED AREA. FLOWING WATER WAS REPORTED 
TO BE OVER SOME STREETS IN THE CITY OF OVERBROOK. STREET FLOODING 
HAS ALSO BEEN REPORTED IN NORTH TOPEKA. DOPPLER RADAR INDICATES THAT 
MANY LOCATIONS WITHIN THE WARNED AREA HAVE RECEIVED 1 TO 3 INCHES OF 
RAIN IN AROUND ONE HOUR. ADDITIONAL MODERATE TO HEAVY RAINFALL IS 
EXPECTED WITH THUNDERSTORMS STILL DEVELOPING IN THE WARNED AREA. 

* LOCATIONS IMPACTED INCLUDE...
  CARBONDALE...
  OTTAWA...
  OVERBROOK...
  POMONA...
  QUENEMO...
  RANTOUL...
  SCRANTON...
  GLOBE...
  CENTROPOLIS...
  POMONA LAKE...

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 177 AND 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.

&&

LAT...LON 3845 9507 3864 9583 3884 9583 3884 9550
      3868 9506

$$

HENNECKE
2 follow-up statements
371 
WGUS73 KTOP 182333
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
633 PM CDT TUE JUN 18 2013

KSC045-059-139-190045-
/O.CON.KTOP.FF.W.0012.000000T0000Z-130619T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-DOUGLAS-FRANKLIN-
633 PM CDT TUE JUN 18 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
NORTHERN FRANKLIN...SOUTHWESTERN DOUGLAS AND CENTRAL OSAGE
COUNTIES...

AT 628 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING OVER THE WARNED AREA. SEVERAL LOCATIONS IN OTTAWA ARE 
EXPERIENCING BOTH STREET FLOODING AND FLASH FLOODING. THERE HAVE 
ALSO BEEN REPORTS OF FLOWING WATER OVER SOME ROADS IN OVERBROOK. 

LOCATIONS IMPACTED INCLUDE...
CARBONDALE...LYNDON...OTTAWA...OVERBROOK...POMONA...QUENEMO...
RANTOUL...SCRANTON...GLOBE...CENTROPOLIS AND POMONA LAKE.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 176 AND 196.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3845 9507 3864 9583 3884 9583 3884 9550
      3868 9506

$$

HENNECKE
126 
WGUS73 KTOP 190042
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
742 PM CDT TUE JUN 18 2013

KSC045-059-139-190052-
/O.EXP.KTOP.FF.W.0012.000000T0000Z-130619T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-DOUGLAS-FRANKLIN-
742 PM CDT TUE JUN 18 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 745 PM CDT FOR NORTHERN
FRANKLIN...SOUTHWESTERN DOUGLAS AND CENTRAL OSAGE COUNTIES...

AT 742 PM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING
IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO
RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT.

LAT...LON 3845 9507 3864 9583 3884 9583 3884 9550
      3868 9506

$$

HENNECKE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 3:33 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 18, 3:33 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
333 PM CDT TUE JUN 18 2013

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 317 PM CDT TUE JUN 18 2013
THIS AFTERNOON THROUGH WEDNESDAY

A DECAYING MCS AND UPPER LEVEL WAVE WAS SLOWLY TRACKING SOUTHEASTWARD
INTO SOUTHEAST NEBRASKA DURING THE TUESDAY MORNING HOURS. AN OUTFLOW
BOUNDARY GENERATED BY THIS COMPLEX GRADUALLY CROSSED THE KANSAS AND
NEBRASKA LINE AFTER 18Z. FURTHER SOUTH OVER EAST CENTRAL KANSAS...A
WEAK FRONTAL BOUNDARY STRETCHED NEAR THE INTERSTATE 70 CORRIDOR.
DEWPOINTS SOUTH OF THIS BOUNDARY WERE INTO THE LOWER AND MID 60S
WITH A DECENT MOISTURE GRADIENT SET UP ACROSS THE AREA. WHILE 0-6 KM
BULK SHEAR WILL CONTINUE TO BE MODEST AT AROUND 25 KTS...A LIMITING
CAP AND DECENT INSTABILITY WILL CONTINUE TO PROMOTE ISOLATED
THUNDERSTORMS DEVELOPING THROUGH THE LATE AFTERNOON AND EVENING HOURS.
MESOSCALE FEATURES SUCH AS THE OUTFLOW BOUNDARY AND MOISTURE
GRADIENT HAS AIDED IN A FEW ISOLATED STORMS TO BECOME SEVERE WITH
STRONG WINDS AND HAIL NEAR A QUARTER SIZE. MOST OF THE CONVECTION
WILL GROW RAPIDLY DUE TO THE STEEP MID LEVEL LAPSE RATES BUT WITH
LACK OF DECENT MID LEVEL SHEAR SHOULD NOT SUSTAIN ITSELF LONG WITH
SMALL HAIL AND LOCALIZED GUSTY WINDS. AS DAYTIME HEATING WINDS
DOWN...STORMS SHOULD GRADUALLY DIMINISH AFTER SUNSET.

FOR TUESDAY EVENING...EXPECT TO SEE ADDITIONAL CONVECTION DEVELOP
OVER WESTERN KANSAS IN CONJUNCTION WITH A DECENT MID LEVEL VORT MAX.
MODELS HAVE TRENDED THIS CONVECTION SLOWER AS IT TRANSLATES EASTWARD
INTO CENTRAL KANSAS. HAVE FOLLOWED SUIT WITH REMOVING PRECIP CHANCES
UNTIL WEDNESDAY MORNING WHERE I KEPT SLIGHT POPS OVER NORTH CENTRAL
KS. TEMPERATURES IN THE MID 60S AND LIGHT WINDS STILL REMAIN ON
TRACK WITH MINIMAL CHANGES MADE.

ON WEDNESDAY AFTERNOON DO NOT EXPECT WIDESPREAD RAINFALL THROUGHOUT
THE AFTERNOON WITH STILL SOME UNCERTAINTY TO WHERE STORMS WILL
DEVELOP. MODELS HAVE HANDLED QPF OUTPUT POORLY...HOWEVER ATMOSPHERE
IS WEAKLY CAPPED WITH AROUND 2000 J/KG OF CAPE AND 0-6 KM BULK SHEAR
NEAR 25 KNOTS. THE ASSOCIATED VORT MAX SHOULD ALSO PROVIDE THE UPPER
LEVEL SUPPORT TO MAINTAIN ANY UPDRAFTS. WIDESPREAD SEVERE WEATHER IS
NOT ANTICIPATED HOWEVER A FEW ISOLATED/MARGINAL SEVERE STORMS CANNOT BE
RULED OUT. DECENT SOUTHERLY RETURN FLOW AROUND 10 TO 20 KTS WITH
GUSTS AROUND 25 KTS ALLOWED HIGHS TO BE INCREASED A FEW DEGREES IN
THE LOW TO MIDDLE 80S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 317 PM CDT TUE JUN 18 2013

WED NIGHT-FRI...NEXT CHANCE FOR THUNDERSTORMS LOOKS TO COME
OVERNIGHT WED NIGHT INTO THURSDAY MORNING AS PATTERN TRANSITIONS TO
SOUTHWESTERLY AND BRINGS ISENTROPIC LIFT ACROSS THE AREA AS IT DOES
SO. PRECIP CHANCES CONTINUE INTO THE MORNING HOURS THEN WILL END
POPS WEST TO EAST BY THURSDAY AFTERNOON AS WARM MID LEVEL TEMPS AND
CAP MOVE IN.  HIGHS CLIMB FROM UPPER 80S TO THE LOWER TO MIDDLE 90S
BY FRIDAY.

SATURDAY THROUGH TUESDAY...UPPER LEVEL TROUGH WILL CONTINUE TO
LIFT THROUGH THE NORTHERN PLAINS THROUGH THE WEEKEND WHILE A
RIDGES BEGINS TO BUILD WESTWARD THROUGH THE SOUTHERN PLAINS. THERE
WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ON SATURDAY
NIGHT AS A FRONT SLIDES THROUGH NEBRASKA ALTHOUGH THE BETTER
CHANCES ARE NORTH OF THE AREA. THAT FRONT APPEARS TO LIFT NORTH
INTO THE NORTHERN PLAINS BEHIND THE UPPER WAVE. THE NEXT CHANCES
FOR STORMS LOOKS TO BE ON SUNDAY NIGHT AND MONDAY MORNING AS A
SHORTWAVE LIFTS NORTHEAST WITHIN THE SOUTHWESTERLY MID LEVEL FLOW.
INTO NEXT WEEK THE UPPER RIDGE CONTINUES TO BUILD OVER THE INNER
MOUNTAIN WEST. THIS WILL ALLOW FOR A QUIET PERIOD AT LEAST THROUGH
TUESDAY. TEMPERATURES WILL BE ABOVE NORMAL WITH HIGHS IN THE LOW
TO MID 90S...LOWS IN THE MID 70S THROUGH THE ENTIRE PERIOD.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1214 PM CDT TUE JUN 18 2013

VFR PREVAILS AT KTOP/KFOE/KMHK WITH LIGHT NORTHERLY WINDS SHIFTING
TOWARDS THE EAST AFT 21Z. MENTIONED VCTS AS THERE IS A POSSIBILITY OF
TSRA DEVELOPING AND IMPACTING SITES AFT 21Z. ANY PRECIP SHOULD BE
CLEAR OF THE AREA AFT 01Z AT KMHK AND 02Z AT KTOP/KFOE. TOO FAR OUT TO
MENTION HOWEVER THERE IS LOW END CHANCE OF TSRA DEVELOPING WEST OF
KMHK WEDNESDAY MORNING. WILL REVIEW AT NEXT ISSUANCE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BOWEN
LONG TERM...67/SANDERS
AVIATION...BOWEN
Hazardous weather outlook, Jun 18, 3:41 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
341 PM CDT TUE JUN 18 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-192045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
341 PM CDT TUE JUN 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF
THE AREA THROUGH THE LATE AFTERNOON AND EARLY EVENING HOURS. A FEW
STORMS MAY BE MARGINALLY SEVERE WITH HAIL...STRONG GUSTY WINDS
AND BRIEF HEAVY RAINFALL BEING THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE FOR THUNDERSTORMS TO DEVELOP ACROSS THE AREA
WEDNESDAY INTO THURSDAY MORNING. A FEW STORMS MAY BE STRONG TO
MARGINALLY SEVERE ON LATE WEDNESDAY AFTERNOON WITH HAIL AND GUSTY
WINDS POSSIBLE.

A SLIGHT CHANCE OF THUNDERSTORMS LINGERS INTO THURSDAY AFTERNOON
OVER FAR EAST CENTRAL KANSAS. AN ADDITIONAL SLIGHT CHANCE OF
THUNDERSTORMS IS POSSIBLE ON SATURDAY EVENING...MAINLY OVER NORTH
CENTRAL AND NORTHEAST KANSAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THE EARLY EVENING.

In the hours before

Special weather statement, Jun 18, 4:08 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
408 PM CDT TUE JUN 18 2013

KSZ055-182145-
OSAGE-
408 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OSAGE COUNTY...

THROUGH 445 PM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 5
MPH ACROSS PORTIONS OF NORTHERN OSAGE COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...STRONG WINDS OF 40 TO 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE POMONA LAKE AND LYNDON.

&&

LAT...LON 3876 9550 3863 9551 3855 9571 3869 9585
      3878 9570
TIME...MOT...LOC 2109Z 309DEG 4KT 3871 9569
Local storm report, Jun 18, 4:11 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
411 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             6 SSE OVERBROOK         38.71N 95.50W
06/18/2013  E1.75 INCH       OSAGE              KS   PUBLIC

&&

KSANDERS
Local storm report, Jun 18, 4:18 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
418 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             7 SSE OVERBROOK         38.69N 95.51W
06/18/2013  E1.75 INCH       OSAGE              KS   PUBLIC

&&

KSANDERS
Local storm report, Jun 18, 4:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
427 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             6 N POMONA              38.70N 95.45W
06/18/2013  E1.75 INCH       FRANKLIN           KS   EMERGENCY MNGR

&&

KSANDERS
Local storm report, Jun 18, 4:35 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             SCRANTON                38.78N 95.74W
06/18/2013  E1.00 INCH       OSAGE              KS   TRAINED SPOTTER

&&

KSANDERS
Local storm report, Jun 18, 4:47 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
447 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             OVERBROOK               38.78N 95.56W
06/18/2013  E0.88 INCH       OSAGE              KS   TRAINED SPOTTER

            A FEW ROUNDS OF HAIL...LARGEST UP TO NICKEL SIZE.

&&

BARJENBRUCH

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:55 PM CDTSpecial Weather StatementTOPMarshall35 min
Jun 18, 1:28 PM CDTSpecial Weather StatementTOPMarshall32 min
Jun 18, 1:46 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley29 min
Jun 18, 2:14 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley46 min
Jun 18, 2:58 PM CDTSpecial Weather StatementTOPPottawatomie47 min
Jun 18, 3:18 PM CDTSpecial Weather StatementTOPShawnee27 min
Jun 18, 3:33 PM CDTSpecial Weather StatementTOPLyon27 min
Jun 18, 3:42 PM CDTSpecial Weather StatementTOPDouglas, Shawnee48 min
Jun 18, 3:48 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin42 min
Jun 18, 4:08 PM CDTSpecial Weather StatementTOPOsage37 min
Jun 18, 4:12 PM CDTSevere Thunderstorm WarningTOPFranklin48 min
Jun 18, 4:36 PM CDTSevere Thunderstorm WarningTOPFranklin24 min

Nearby

Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.